American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Marie Jameson and Robert P. Schneider. Combinatorial applications of M\"obius inversion. Proc. Amer. Math. Soc. 142 (2014) 2965-2971.
Abstract, references, and article information
View Article: PDF

[2] Qing-Zhong Ji and Chun-Gang Ji. On the periodicity of some Farhi arithmetical functions. Proc. Amer. Math. Soc. 138 (2010) 3025-3035. MR 2653927.
Abstract, references, and article information
View Article: PDF

[3] Jean-Marie De Koninck, John B. Friedlander and Florian Luca. On strings of consecutive integers with a distinct number of prime factors. Proc. Amer. Math. Soc. 137 (2009) 1585-1592. MR 2470816.
Abstract, references, and article information
View Article: PDF

[4] Katusi Fukuyama and Yutaka Komatsu. A law of large numbers for arithmetic functions. Proc. Amer. Math. Soc. 137 (2009) 349-352. MR 2439459.
Abstract, references, and article information
View Article: PDF

[5] Yong-Gao Chen and Ying Shi. Dynamics of the $w$ function and the Green-Tao theorem on arithmetic progressions in the primes. Proc. Amer. Math. Soc. 136 (2008) 2351-2357. MR 2390501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Michal Feckan. Note on arithmetic convolution equations. Proc. Amer. Math. Soc. 136 (2008) 453-459. MR 2358483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Helge Glöckner, Lutz G. Lucht and Stefan Porubsky. Solutions to arithmetic convolution equations. Proc. Amer. Math. Soc. 135 (2007) 1619-1629. MR 2286069.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] István Berkes and Michel Weber. A law of the iterated logarithm for arithmetic functions. Proc. Amer. Math. Soc. 135 (2007) 1223-1232. MR 2262929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Huaien Li and David C. Torney. A complete system of orthogonal step functions. Proc. Amer. Math. Soc. 132 (2004) 3491-3502. MR 2084069.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Yuguang Fang. A theorem on the $k$-adic representation of positive integers. Proc. Amer. Math. Soc. 130 (2002) 1619-1622. MR 1887007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Florian Luca and Michal Krizek. On the solutions of the congruence $n^{2}\equiv 1~(mod~\phi ^{2}(n))$. Proc. Amer. Math. Soc. 129 (2001) 2191-2196. MR 1823899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] John A. Ewell. New representations of Ramanujan's tau function. Proc. Amer. Math. Soc. 128 (2000) 723-726. MR 1657735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] John A. Ewell. On an identity of Ramanujan. Proc. Amer. Math. Soc. 125 (1997) 3769-3771. MR 1443383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] W. de Melo and B. F. Svaiter. The cost of computing integers. Proc. Amer. Math. Soc. 124 (1996) 1377-1378. MR 1307510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] A. W. Mason and R. W. K. Odoni. Non-normal, standard subgroups of the Bianchi groups. Proc. Amer. Math. Soc. 124 (1996) 721-726. MR 1322935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] V. Sitaramaiah and M. V. Subbarao. The identical equation in $\psi$-products. Proc. Amer. Math. Soc. 124 (1996) 361-369. MR 1301528.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Paul Erdős, Carl Pomerance and András Sárközy. On locally repeated values of certain arithmetic functions. III . Proc. Amer. Math. Soc. 101 (1987) 1-7. MR 897061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] J. Chidambaraswamy and P. V. Krishnaiah. On primes $p$ with $\sigma(p\sp \alpha)=m\sp 2$ . Proc. Amer. Math. Soc. 101 (1987) 625-628. MR 911021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Janos Galambos. On a conjecture of K\'atai concerning weakly composite numbers . Proc. Amer. Math. Soc. 96 (1986) 215-216. MR 818446.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] John A. Ewell. A formula for Ramanujan's tau function . Proc. Amer. Math. Soc. 91 (1984) 37-40. MR 735559.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1